# SDR MASA20210205050

- Difficulty date: January 8, 2021
- Submitted: February 5, 2021
- Operation: Air carrier
- Aircraft: N938LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15038
- Aircraft time: 36,831 hours, 30,158 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: MM69035116003
- Condition: Damaged
- Location: Aft Fus Skin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS BLEND OUT IN STA FS= 1069-1088 BETWEEN STRINGER 17-18LT AT FUSELAGE SKIN.  FUSELAGE SKIN FS= 1069-1088 BETWEEN STRINGER 17-18LT WAS REPAIRED PER EA 80-2021-010 REV. IR, SECTION I.
